Theoretical and Mathematical Physics

, Volume 66, Issue 3, pp 238–243 | Cite as

Multiplicative renormalization of two-dimensional chiral theories. I

  • A. V. Bratchikov
  • I. V. Tyutin


Chiral Theory Multiplicative Renormalization 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    E. Brezin, J. Zinn-Justin, and J. C. Le Guillou, Phys. Rev. D,14, 2615 (1976).Google Scholar
  2. 2.
    J. Zinn-Justin, “Renormalization of gauge theories,” in: Lecture Notes in Physics, Vol. 37, Springer (1975), pp. 2–39.Google Scholar
  3. 3.
    W. A. Bardeen and K. Shizuya, Phys. Rev. D,18, 1969 (1978).Google Scholar
  4. 4.
    A. O. Barut and R. Raczka, Theory of Group Representations and Applications, Warsaw (1977).Google Scholar
  5. 5.
    E. Brezin, S. Hikami, and J. Zinn-Justin, Nucl. Phys. B,165, 528 (1980).Google Scholar
  6. 6.
    D. G. Boulware and L. S. Brown, Ann. Phys. (N. Y.),138, 392 (1982).Google Scholar

Copyright information

© Plenum Publishing Corporation 1986

Authors and Affiliations

  • A. V. Bratchikov
  • I. V. Tyutin

There are no affiliations available

Personalised recommendations